# SDR DHL2001727567

- Difficulty date: August 17, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 69467531
- Condition: Excess Play
- Location: Lt Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT PACK GROUND COOLING FAN DOOR EXCESSIVE.  REMOVED LT PACK GROUND COOLING FAN DOOR PER B-727 IAW MM 21-11-0.  INSTALLED BUSHING AND BEARING AND BRAKE RT PACK GROUND FAN COOLING DOOR PER B-727 IAW MM 21-11-0.  OPS CHECK GOOD LT PACK GROUND COOLING FAN DOOR B-727-IAW MM 21-11-0.
